Article citationsMore >>

He, J. H., “Variational principles for some nonlinear partial differential equations with variable coefficients”, Chaos, Solitons and Fractals, Vol. 19, 2004, 847-851.

has been cited by the following article:

Article

Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs

1Medical Biology Research Center, Kermanshah University of Medical Sciences, Kermanshah, Iran


Journal of Mathematical Sciences and Applications. 2013, Vol. 1 No. 2, 29-31
DOI: 10.12691/jmsa-1-2-3
Copyright © 2013 Science and Education Publishing

Cite this paper:
Mohammad Najafi, Malihe Najafi, Somayeh Arbabi. Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs. Journal of Mathematical Sciences and Applications. 2013; 1(2):29-31. doi: 10.12691/jmsa-1-2-3.

Correspondence to: Mohammad Najafi, Medical Biology Research Center, Kermanshah University of Medical Sciences, Kermanshah, Iran. Email: m_najafi82@yahoo.com

Abstract

We make use of the He’s semi-inverse method and symbolic computation to construct new exact traveling wave solutions for the (2 + 1)-dimensional Boussinesq and breaking soliton equations. Many new exact traveling wave solutions are successfully obtained, which contain soliton solutions. This method is straightforward and concise, and it can also be applied to other nonlinear evolution equations.

Keywords